# SDR QXEA2018122600472

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 2,050 hours, 1,323 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE REPLACEMENT OF THE HYDRAULIC SUPPORT BLOCK IN THE RH WHEEL WELL, DISCOVERD A FUEL LEAK IN THE RIGHT HAND FORWARD WHEEL WELL. AIRCRAFT OUT OF SERVICE FOR REPAIRS.
